# SDR SWAA097647

- Difficulty date: December 9, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 43,122 hours, 26,791 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111A24012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND STIFFENER CRACKED AT BS 540, LBL 33.  REPAIRED STIFFENER PER SRM.
